# SDR AALA202510131540

- Difficulty date: October 1, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 34,850 hours, 14,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FUSELAGE LOWER SKIN AROUND DRAIN HOLE AT BS 727J, S27R. REPAIRED SKIN PER SRM 53-60-01-2 -R-4.
